| Catalog Number |
BOPT5410 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Inflammation (1932); Pain (1994)
| Date of Event |
01/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.D6: d6a.If implanted, unknown.D9: device availability: remains implanted.D10.Concomitant medical products.Iunihg, certain gold-tite hexed screw lot unknown x 2.Bopt6585, t3® tapered implant 6/5 x 8.5mm lot 2021110551.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
Doctor reported loosening of both gold screws at tooth sites 46 and 47 at the screwed implants.They seemed to have failed or to have been loose.Doctor also indicated infection and inflammation, it was treated and implants remain implanted.Patient referred pain.Patient has been rescheduled for new prosthesis and screws.This complaint refers to the infection in the site.